# SDR S03453041

- Difficulty date: June 20, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 29219
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B-18207 FUSELAGE SKIN CORROSION COMMON TO BS 781.1 TO BS 802, STRINGER 47L TO STRINGER 47R  REPAIRED PER EO 744-53-10-0019R1
